Generalized nonstandard numerical methods for nonlinear advection-diffusion-reaction equations

Hristo V. Kojouharov, Bruno Welfert

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


A time-splitting method for nonlinear advection-diffusion-reaction equations is formulated and analyzed. The nonlinear advection-reaction part of the problem is solved using a new generalized nonstandard method based on a Lagrangian formulation and a linearizing map. The diffusion part is handled with standard finite difference schemes. This approach leads to significant qualitative improvements in the behavior of the numerical solutions.

Original languageEnglish (US)
Pages (from-to)465-472
Number of pages8
JournalLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
StatePublished - Dec 1 2004

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)


Dive into the research topics of 'Generalized nonstandard numerical methods for nonlinear advection-diffusion-reaction equations'. Together they form a unique fingerprint.

Cite this